# SDR SWAA032245

- Difficulty date: October 13, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 38,891 hours, 35,143 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 654476121
- Part serial: 10450A
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY HYD 'A' SYS QTY IND DECREASED AND 'A' SYS ENG DRIVEN PUMP LOW PRESS LIGHT ILLUMINATED.  FOUND HYD FLUID LEAK AT 'A' SYS AILERON PCU.  REMOVED AND REPLACED SAME PER MM.
